# SDR ASAA0852906

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 60 hours, 24 cycles
- Engine: Ge CFM567B24
- Engine time: 60 hours, 24 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 1853M56P12
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 60 hours, 24 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 SHUTDOWN WHILE TAXIING IN.  REPLACED HMU HIGH STAGE VALVE & HIGH STAGE REGULATOR.
